# SDR AALA20170701002

- Difficulty date: June 30, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 3,817 hours, 1,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT DOOR L3 CYLINDER PRESSURE LOW. CHARGED L3 DOOR CYLINDER PER AMM 52-22-00.
